# SDR 04FDEA03005

- Difficulty date: November 1, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 771
- Aircraft time: 12,530 hours, 6,819 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK NR 2 DUMMY SEAT TRACK BETWEEN FR 54.0 TO 54.1 HAS 3 INCHES OF CORROSION .050 INCH DEEP.  TRACK IS OUT OF LIMITS.  REMOVED AND REPLACED SEAT TRACK IAW A300-600 SRM 51-72-10.
